# SDR CA001027011

- Difficulty date: September 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lear 35LEAR
- Aircraft time: 13,641 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481117
- Condition: Damaged
- Location: Engine
- Component: O-Ring, Garrtt, TFE73122B
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED OIL LOW LEVEL INDICATION AND RETURNED TO BASE. INSPECTION  REVEALED A CUT O-RING ON OIL DIPSTICK.. ENGINE OIL FILTER INSPECTED, NO PARTICLES.
